On Independent Axiomatizability of Quasi-Normal Modal Logics

Studia Logica 110 (5):1189-1217 (2022)
  Copy   BIBTEX


We give a negative solution to the problem, posed by A. Chagrov and M. Zakharyaschev, of whether every quasi-normal propositional modal logic can be axiomatized by an independent set of axioms, with the inference rules of Substitution and Modus Ponens.



    Upload a copy of this work     Papers currently archived: 92,991

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

19 (#824,557)

6 months
11 (#272,549)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

Provability Interpretations of Modal Logic.Robert M. Solovay - 1981 - Journal of Symbolic Logic 46 (3):661-662.

Add more references